Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 166, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 4, 2006, 5:47 PM EDT for Roane County, West Virginia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2006, 5:47 PM EDT (21:47 UTC)
- Expired
- Jul 4, 2006, 6:00 PM EDT
- In force
- 13 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Roane County, WV
The radar
The Charleston,WV radar (KRLX), 54 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 12:42 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 522 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 042146
SVRRLX
WVC087-042200-
/O.NEW.KRLX.SV.W.0166.060704T2147Z-060704T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
547 PM EDT TUE JUL 4 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROANE COUNTY IN WEST VIRGINIA
* UNTIL 600 PM EDT
* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF GANDEEVILLE...OR ABOUT 11 MILES SOUTHWEST OF SPENCER...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GANDEEVILLE...
WALTON...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3878 8121 3873 8120 3872 8121 3858 8124
3863 8153 3865 8154 3871 8154 3871 8153
3881 8152
$$
121 follow-up statement
000
WWUS51 KRLX 042203
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
602 PM EDT TUE JUL 4 2006
WVC087-042220-
/O.CON.KRLX.SV.W.0166.000000T0000Z-060704T2220Z/
ROANE WV-
602 PM EDT TUE JUL 4 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 620 PM EDT
FOR ROANE COUNTY...
AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WALTON...OR ABOUT 11 MILES SOUTHWEST OF SPENCER...MOVING
EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GANDEEVILLE. THIS STORM HAS A HISTORY OF ONE INCH HAIL.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3878 8121 3873 8120 3872 8121 3858 8124
3863 8153 3865 8154 3871 8154 3871 8153
3881 8152
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:45 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 4, 4:45 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT TUE JUL 4 2006
.SHORT TERM /REST OF TONIGHT/...
FLASH FLOOD WATCH HAS BEEN POSTED FOR NE CWA...DUE TO LOW FLASH
FLOOD GUIDANCE...STORMS HEADING THAT WAY LATER THIS AFTERNOON...AND
MORE SHOWERS AND POSSIBLE THUNDERSTORMS TRAINING ALONG THAT AREA
OVERNIGHT AND INTO TOMORROW. 3 HOUR FFG IS FAIRLY LOW FOR THE WATCH
AREA...WITH 1.5 TO 2 INCHES CAUSING SMALL STREAMS TO LIKELY SWELL OR
GO OVER THEIR BANKS.
&&
.PREV DISCUSSION...
/ISSUED 305 AM EDT TUE JUL 4 2006/
SHORT TERM /REST OF TONIGHT THROUGH WEDNESDAY NIGHT/...
SEVERE THUNDERSTORM WATCH BOX REMAINS IN EFFECT UNTIL 01Z FOR THE
NORTHERN...AND MAINLY NORTHEASTERN HALF OF THE CWA. WILL LIKELY
TRIM THIS BACK LATER ON THIS AFTERNOON AND EVENING AS THIS MAIN LINE
OF THUNDERSTORMS SLIDES EAST. MAIN CHANGE TO THE FORECAST FOR
THIS ISSUANCE WAS TO INCREASE POPS ACROSS THE BOARD. BOTH AND WRF
AND GFS ARE IN FAIRLY GOOD AGREEMENT. THE MAIN DIFFERENCE IS IN THE
FACT THAT THE WRF IS JUST A LITTLE QUICKER TO PUSH THE PRECIP AND
COLD FRONT TO OUR SE. PLENTY OF MODERATE TO HEAVY RAIN THIS
AFTERNOON WITH SOME OF THE THUNDERSTORMS...WITH A COUPLE OF
LOCATIONS RECEIVING 1 IN LESS THAN AN HOUR. A FLOOD WATCH MAY BE
NEEDED LATER ON THIS EVENING...IF SHOWERS AND THUNDERSTORMS CONTINUE
TO GO OVER THE SAME AREA. THE LOWEST FFG IS ACROSS THE NE CWA...SO
THIS IS THE AREA OF GREATEST CONCERN AT THE MOMENT. WITH THE LACK
OF HAIL WITH A LOT OF THESE STORMS...RADAR ESTIMATES SEEM TO BE
RIGHT ON TRACK TO EVEN SLIGHTLY UNDERESTIMATING.
LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL GENERALLY PREVAIL THURSDAY AND FRIDAY...WITH JUST
A FEW CLOUDS FIGURED...WITH THE UPPER LEVEL TROUGH PUSHING AWAY
AFTER 06Z FRIDAY.
DAYS FOUR THROUGH SEVEN. HIGH PRESSURE WILL EVENTUALLY MOVE OFF OF
OUR AREA...BRINGING IN SOME RETURN FLOW. WEAK UPPER LEVEL
DISTURBANCES WILL ENTER THE PICTURE AS THE RIDGE FLATTENS. THIS
WILL RESULT IN THE CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY AND
TUESDAY. OVERALL THROUGH THIS PERIOD...USED HPC GRAPHICS...WHICH
WAS HEAVILY BASED ON THE ECMWF.
PREV DISCUSSION...
/ISSUED 1150 AM EDT TUE JUL 4 2006/
SHORT TERM /REST OF TODAY/...
AVIATION...
VFR FOR ALL EXCEPT BKW...WHICH WAS STILL MVFR DUE TO HAZE. OTHER
SITES WILL SOON JOIN BKW IN THE MVFR CATEGORY...IF ONLY TEMPORARILY
THIS AFTERNOON AS SHOWERS AND THUNDERSTORMS ROLL IN. ONCE
AGAIN...THE NORTHERN AND NORTHWEST LOCATIONS OF PKB AND CKB WILL GET
THE BEST CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY. HOWEVER...ALL
SHOULD FALL TO AT LEAST MVFR VIS LATE TONIGHT AND OVERNIGHT AS THE
COLD FRONT THAT HAS BEEN SLOWLY CREEPING OUR WAY...PUSHES INTO SE
OHIO. BY EARLY WEDNESDAY AFTERNOON...THE PRECIPITATION WILL BE ABLE
TO SLIDE INTO EASTERN AND SOUTHEASTERN WEST VIRGINIA...AS COOLER AND
DRIER AIR FILTERS INTO SE OHIO.
PREV DISCUSSION...
/ISSUED 323 AM EDT TUE JUL 4 2006/
LONG TERM /WEDNESDAY THROUGH MONDAY/...
BASING WED-THU FORECAST ON FRONT ALONG OHIO RIVER VCNTY PKB AT 12Z
WED THEN SLOWLY SINKING SE...REACHING BKW NEAR 00Z THURSDAY. NAM
FASTER IN DRYING THE NORTH...BUT TRIED TO SLOW THAT DOWN...TOWARD
THE GFS SOLUTION BUT MAY BE A BIT FASTER. PREVIOUSLY GRIDS WERE
ALONG THOSE LINES ANYWAY. INCREASED CLOUDS WED AND LOWERED MAXIMUM
TEMPERATURE A BIT.
WE WILL STILL HAVE TO MONITOR RAINS ON WED...ESPECIALLY IF WV
MOUNTAINS GET HIT TODAY AND/OR TONIGHT. LETS HOPE THE CLOUDS LIMIT
THE CAPE AND INSTABILITY ON WEDNESDAY...WITH JUST A LOT OF WIDESPREAD
SHOWERS. REMOVED THUNDER FOR WEDNESDAY NIGHT...THINKING SHOWERS
ALONG WITH LOW STRATUS/FOG FORMING BEHIND FRONT IN WV AND ERN KY.
UPPER LEVEL TROF STILL HANGS OVER US THU INTO FRIDAY...WITH SOME WEAK
DISTURBANCES ALOFT PASSING. THOUGH IT STILL APPEARS THE AIR WILL
BE TOO DRY...AND PROBABLY JUST GENERATE SOME DAYTIME CU OR
STRATOCU CLOUDS.
NO CHANGES MADE FOR WEEKEND ON THIS GRAVEYARD SHIFT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH FOR WVZ016>020-027>032-038>040-046-047 UNTIL
2 PM WEDNESDAY.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SHORT TERM...KF/JMVHazardous weather outlook, Jul 4, 5:09 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 509 PM EDT TUE JUL 4 2006 WVZ016>020-027>032-038>040-046-047-052115- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 509 PM EDT TUE JUL 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST VIRGINIA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH HAS BEEN POSTED FOR AREAS OF CENTRAL AND NORTHERN WEST VIRGINIA THROUGH EARLY WEDNESDAY AFTERNOON. STRONG THUNDERSTORMS...AND SHOWERS REPEATEDLY MOVING OVER THE SAME AREA MAY RESULT IN HIGH WATER. WE WILL CONTINUE TO MONITOR THE MOVEMENT OF STORMS AND PRECIPITATION AMOUNT...AND MAY ISSUE FLASH FLOOD WARNINGS IF NECESSARY. THERE IS ALSO A SLIGHT RISK OF SEVERE WEATHER TONIGHT...STRONG GUSTY WINDS AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY WEDNESDAY AFTERNOON...AS SHOWERS AND A FEW THUNDERSTORMS SLIDE EASTWARD AND OUT OF THE AREA. THERE REMAINS A SLIGHT RISK FOR SEVERE WEATHER EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH MID DAY WEDNESDAY. KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>015-024>026-033>037-052115- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS- 509 PM EDT TUE JUL 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER TONIGHT. THE MAIN THREATS WILL BE STRONG GUSTY WINDS AND HAIL. WE ARE ALSO MONITORING THE POTENTIAL FOR HIGH WATER ACROSS THIS AREA. STRONG THUNDERSTORMS...IF THEY TRAIN OVER THE SAME AREA...MAY CAUSE WATER PROBLEMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jul 4, 4:38 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
438 PM EDT TUE JUL 4 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG NEW HAVEN 38.99N 81.97W
07/04/2006 MASON WV PUBLIC
STRUCTURAL DAMAGE - TREES DOWN - TRAILER PARK DAMAGED
NICKEL SIZED HAIL.
EVENT OCCURRED BETWEEN
230 PM 07/04/2006 AND 300 PM 07/04/2006
&&Special weather statement, Jul 4, 4:42 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 442 PM EDT TUE JUL 4 2006 OHZ085-WVZ007-042115- MASON-MEIGS- 442 PM EDT TUE JUL 4 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF RUTLAND...OR ABOUT 8 MILES NORTH OF RIO GRANDE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE TUPPERS PLAINS...SALEM CENTER...HARRISONVILLE...DYESVILLE...DARWIN AND CHESTER. ANOTHER STORM WAS NEAR GALLIPOLIS IN NORTHERN MASON COUNTY MOVING EAST AT 35 MPH. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
Special weather statement, Jul 4, 4:51 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 451 PM EDT TUE JUL 4 2006 WVZ026-042130- BOONE- 451 PM EDT TUE JUL 4 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE...FOR BOONE COUNTY. AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MADISON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE JULIAN AND DANVILLE. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Local storm report, Jul 4, 5:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
516 PM EDT TUE JUL 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG JACKSON 39.05N 82.63W
07/04/2006 JACKSON OH EMERGENCY MNGR
TREES DOWN ACROSS CITY.
&&
JDENTLocal storm report, Jul 4, 5:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
531 PM EDT TUE JUL 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 6 E RIO GRANDE 38.88N 82.27W
07/04/2006 GALLIA OH COUNTY OFFICIAL
TREES DOWN IN SPRINGFIELD TOWNSHIP.
0502 PM TSTM WND DMG 6 NNE RIO GRANDE 38.96N 82.34W
07/04/2006 GALLIA OH COUNTY OFFICIAL
TREES DOWN IN HUNTINGTON TOWNSHIP NEAR VINTON.
&&
JDENTLocal storm report, Jul 4, 5:33 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
533 PM EDT TUE JUL 4 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL CHESAPEAKE 38.43N 82.45W
07/04/2006 U0.25 INCH. LAWRENCE OH PUBLIC
EVENT OCCURRED BETWEEN
513 PM 07/04/2006 AND 528 PM 07/04/2006
0530 PM HAIL SOUTH POINT 38.43N 82.58W
07/04/2006 U0.25 INCH. LAWRENCE OH PUBLIC
EVENT OCCURRED BETWEEN
515 PM 07/04/2006 AND 530 PM 07/04/2006
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:11 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 34 min |
| Jul 3, 10:43 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 33 min |
| Jul 3, 10:48 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Putnam | 27 min |
| Jul 4, 12:49 PM EDT | Severe Thunderstorm Warning | RLX | Jackson | 41 min |
| Jul 4, 1:22 PM EDT | Severe Thunderstorm Warning | RLX | Wirt | 23 min |
| Jul 4, 1:30 PM EDT | Severe Thunderstorm Warning | RLX | Lewis | 30 min |
| Jul 4, 3:01 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 28 min |
| Jul 4, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Logan | 31 min |
| Jul 4, 3:59 PM EDT | Severe Thunderstorm Warning | RLX | Boone | 31 min |
| Jul 4, 4:58 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 7 more | 28 hr |
| Jul 4, 5:43 PM EDT | Severe Thunderstorm Warning | RLX | Jackson | 17 min |
| Jul 4, 6:14 PM EDT | Severe Thunderstorm Warning | RLX | Putnam | 31 min |
| Jul 4, 6:16 PM EDT | Severe Thunderstorm Warning | RLX | Roane | 29 min |
| Jul 4, 6:33 PM EDT | Severe Thunderstorm Warning | RLX | Clay | 37 min |
| Jul 4, 7:20 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas | 25 min |
| Jul 4, 7:20 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 25 min |
| Jul 4, 7:40 PM EDT | Severe Thunderstorm Warning | RLX | Webster | 19 min |
| Jul 4, 7:50 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln | 25 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.